I'm sorry your going through this! I've been there and Its TOXIC! I'd. Say get out while you can!!! That is ALOT of foulness in 10 short months... It gets worse BC your love can't change someone.
When we do crank it is one drug that can make you psychotic. You have all this irritability and just are so spun..If one stays up for days then they really start thinking or could see things because of the paranoia it will give you..The sweating and clammy is normal..It really hit a transmitter in the brain other then the opiates due. It also really works on the nervous system..All through one thing I can say when I was heavy into it, it was called crank back in the early 80s and when I gave it up I did not have any kind of with draw like I did with the oxys/hydos..BUT with my Methadone and snorting it with Addrral (not prescribed) and took a benzo to come down that was like crank to me..Now I have over a year in and those drugs I came off of made my Physically withdraw go on for at least 6 months and then came the mental rolling in. If he has not been using to long and not alot and if he is young he should just bounce back way better then the pills..I would suggest he talks to the DR and gets a non-narcotic anxiety med because he will feel some anxiety when he lets this go..This has a lot to do with that nervous system balancing back..Maybe if he is lucky he will just sleep it off for days..This is what I did so maybe that is why I felt no w/d back then..Plus I was in my early 20s so that made a big differents right there compared to going c/t from 3 meds at 56. Also it would be really good for him to hit some AA meetings..I find that most of the meeting I go to are people coming off Crank (Meth) or the big H. So if he wants his life back he has to be the one to do this..he will have to stay away from ALL people, places and things that can cause a Big trigger to use..This takes a lot of hard ash work not to give in and a lot of work to be in Recovery..We need support no buts or ends about it..So I sure hope he stops now and maybe hits some meeting before he keeps going up & up and then playing the merry-go round from on drug to a 10000 different ones..I sure pray to God he is not shooting it..This can become a whole other Ball Game. Maybe have him come on here..WE CARE and sure will walk with him all the way..
I hate to say it, as I know it isnt what you want to hear, but I have to agree with Rosy on this one! Get out while you can! You sound like a young girl, if so then you have a lot of life ahead if you and dont need him to bring you down! Until he is ready to quit then no amount of begging, loving or crying will change him! I wish you the best of luck!
I can tell u from personal experience-if he is taking the risks of selling and using illegal drugs-he is addicted. And if he can't even admit his problems he is not in a place where recovery/getting clean will happen. Message me if you'd like to talk more-my ex was also using and selling and it never got any better, it actually got a whole lot worse before I left. If you don't/won't consider leaving him I can at least give you some signs to watch out for and if you'd like I can tell you more about what happened overtime to him and our relationship. Please be careful, take care